I am a 26 year old female in relatively good health other than severe environmental allergies and anemia (which is treated through IV iron infusion). I am myopic and had my prescription change slightly in the past 3 months (OD -2.75, OS -3.50). I recently experienced my first bout of "migraine with aura" about three weeks ago. I have never had a history of migraines. I began to see huge spots and lost peripheral vision in my right eye for a few hours. Then the migraine came for days. I was in and out of my Doc's office as this was a new issue; I was advised to come off my estrogen-heavy birth control which I have done. My blood pressure was fine and I had a CT scan to rule out all neurological issues.
The migraine has subsided thankfully but since then, I have begun seeing one big floater in my right eye. Again, this is totally new. It moves with my eye movement but when looking forward, it is very large and smack dab in the middle of my eyeball. It's very distracting as I spend a lot of time at work looking at a white computer screen. It's always hanging around!
I am wondering whether my migraines could be related to this large floater? It just seems so strange to go from having no migraines or floaters to getting both in such rapid succession. I did see an Opthamologist when I actually had the migraine happening and he ruled out any issues at the time. Although, this large floater was not present at the time as I have only started experiencing it post-migraine. Should I got back for another check up?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.